Accurate masses for dispersion-supported galaxies
Article first published online: 18 MAY 2010
© 2010 The Authors. Journal compilation © 2010 RAS
Monthly Notices of the Royal Astronomical Society
Volume 406, Issue 2, pages 1220–1237, August 2010
How to Cite
Wolf, J., Martinez, G. D., Bullock, J. S., Kaplinghat, M., Geha, M., Muñoz, R. R., Simon, J. D. and Avedo, F. F. (2010), Accurate masses for dispersion-supported galaxies. Monthly Notices of the Royal Astronomical Society, 406: 1220–1237. doi: 10.1111/j.1365-2966.2010.16753.x
- Issue published online: 19 JUL 2010
- Article first published online: 18 MAY 2010
- Accepted 2010 March 27. Received 2010 March 24; in original form 2009 August 22
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!